General information
Latest issue
Impact factor
Journal history

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Tr. Mosk. Mat. Obs.:

Personal entry:
Save password
Forgotten password?

Tr. Mosk. Mat. Obs., 1967, Volume 17, Pages 213–242 (Mi mmo195)  

This article is cited in 14 scientific papers (total in 15 papers)

New results on the phase transitions of the 1st kind in lattice gas models

R. A. Minlos, Ya. G. Sinai

Full text: PDF file (4290 kB)

Document Type: Article
UDC: 519.2, 519.9
Received: 26.12.1965

Citation: R. A. Minlos, Ya. G. Sinai, “New results on the phase transitions of the 1st kind in lattice gas models”, Tr. Mosk. Mat. Obs., 17, MSU, M., 1967, 213–242

Citation in format AMSBIB
\by R.~A.~Minlos, Ya.~G.~Sinai
\paper New results on the phase transitions of the 1st kind in lattice gas models
\serial Tr. Mosk. Mat. Obs.
\yr 1967
\vol 17
\pages 213--242
\publ MSU
\publaddr M.

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Minlos, “Lectures on statistical physics”, Russian Math. Surveys, 23:1 (1968), 137–196  mathnet  crossref  mathscinet  zmath
    2. M. Miyamoto, “A remark on the analyticity of correlation functions in the Ising model of gases”, Funct. Anal. Appl., 5:4 (1971), 336–337  mathnet  crossref  mathscinet
    3. R. L. Dobrushin, “Asymptotic behavior of Gibbsian distributions for lattice systems and its dependence on the form of the volume”, Theoret. and Math. Phys., 12:1 (1972), 699–711  mathnet  crossref  mathscinet
    4. D. G. Martirosyan, “Uniqueness of Gibbs limit distributions for the perturbed Ising model”, Theoret. and Math. Phys., 22:3 (1975), 236–240  mathnet  crossref  zmath
    5. S. A. Pirogov, Ya. G. Sinai, “Phase diagrams of classical lattice systems”, Theoret. and Math. Phys., 25:3 (1975), 1185–1192  mathnet  crossref  mathscinet
    6. S. A. Pirogov, “The existence of lattice models with several types of pariticles”, Math. USSR-Izv., 9:6 (1975), 1333–1357  mathnet  crossref  mathscinet
    7. D. G. Martirosyan, “K voprosu ob otsenke sverkhu chisla periodicheskikh gibbsovskikh sostoyanii dlya modeli reshetchatogo gaza”, UMN, 30:6(186) (1975), 181–182  mathnet  mathscinet
    8. S. A. Pirogov, Ya. G. Sinai, “Phase diagrams of classical lattice systems continuation”, Theoret. and Math. Phys., 26:1 (1976), 39–49  mathnet  crossref  mathscinet
    9. V. M. Gercik, “Conditions for the nonuniqueness of the Gibbs state for lattice models having finite interaction potentials”, Math. USSR-Izv., 10:2 (1976), 429–443  mathnet  crossref  mathscinet  zmath
    10. Yu. P. Virchenko, “Description of the phase with broken symmetry in the Ising model by the method of quasi-averages”, Theoret. and Math. Phys., 52:3 (1982), 927–938  mathnet  crossref  mathscinet  isi
    11. A. G. Basuev, “Gas of “connected configurations” and allowance for the “hard-core” potential of contours in the Mayer expansion of a gas of lattice-model contours”, Theoret. and Math. Phys., 57:3 (1983), 1178–1189  mathnet  crossref  mathscinet  isi
    12. A. G. Basuev, “Hamiltonian of the phase separation border and phase transitions of the first kind. I”, Theoret. and Math. Phys., 64:1 (1985), 716–734  mathnet  crossref  mathscinet  isi
    13. S. A. Pirogov, “Coexistence of phases in a multicomponent lattice liquid with complex thermodynamic parameters”, Theoret. and Math. Phys., 66:2 (1986), 218–221  mathnet  crossref  mathscinet  isi
    14. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    15. Eugene Pechersky, Elena Petrova, Sergey Pirogov, “Phase transitions of laminated models at any temperature”, Mosc. Math. J., 10:4 (2010), 789–806  mathnet  mathscinet
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:196
    Full text:55

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019